# SDR SIMA20160511008

- Difficulty date: May 11, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 14014326006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLEAT AT FRAME 80R, STRINGER 7R, IS CRACKED APPROX 1/2 INCH.  R & R SHEAR CLEAT AT FRAME 80RT, STRINGER RT IAW SRM 51-40-02.
